English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58788/92495 (64%)
Visitors : 632487      Online Users : 48
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41205

    Title: Multiple solutions for 2mth order Sturm-Liouville boundary value problems
    Authors: 錢傳仁;Chyan, Chuan-jen;Henderson, J.
    Contributors: 淡江大學數學學系
    Keywords: Boundary value problem;Multiple solutions
    Date: 2000-06-01
    Issue Date: 2010-01-28 06:57:09 (UTC+8)
    Publisher: Elsevier
    Abstract: Growth conditions are imposed on f such that the following boundary value problem: (−1)my(2m) = f(t, y), αi+1y(2i)(0) − βi+1y(2i+1)(0) = γi+1y(2i)(1) + δi+1y(2i+1)(1) = 0, 0 ≤ i ≤ m−1, has an arbitrary number of positive solutions.
    Relation: Computers and Mathematics With Applications 40(2-3), pp.231-237
    DOI: 10.1016/S0898-1221(00)00156-5
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Multiple solutions for 2mth order Sturm-Liouville boundary value problems.pdf352KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback